# SDR DALA1131490917

- Difficulty date: March 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,550 hours, 47,044 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MLG SUPPORT FITTING AT OUTBOARD LOWER ATTACHMENT STUD AREA.  REPAIR PER ERA 491701-14 AND AMR0957358 REV 3.
